# SDR CA120823002

- Difficulty date: August 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32448973
- Condition: Inoperative
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) P3 FAILURE AFTER LANDING. PILOT WENT TO TAXI INTO FBO AND ENGINE WAS NOT RESPONDING TO POWER LEVER MOVEMENT. ENGINE NG ROLLED BACK TO AT 50 PERCENT, VACUUM LOW LIGHT CAME ON AND STANDBY POWER CAME ON.  PILOT USED EMERGENCY POWER LEVER TO TAXI AIRCRAFT.
